# SDR AALA20110216DFW02

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 42,637 hours, 5,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30 CENTER PARTITION LEFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 30 CENTER PARTITION LEFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
